Loading...
Loading...

Go to the content (press return)

American mathematical monthly

Total activity: 24
Additional title
JSTOR
Materials science & engineering database
ISSN
0002-9890 Open in new window
Publication / Production
Menasha, Wisc. : Mathematical Association of America, 1894-
Publisher
Informa UK (Taylor & Francis)
URL
http://www.jstor.org/journals/00029890.html Open in new window
https://search.proquest.com/publication/47349 Open in new window

Scientific and technological production

1 to 24 of 24 results
 
  • That's sum is minimum

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 120, num. 2, p. 178-179
    Date of publication: 2013-02
    Journal article
    Loading...
  • Problem 11580: a new discrete inequality

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 118, num. 6, p. 557
    Date of publication: 2011-07
    Journal article
    Loading...
  • That’s sum inequality

     Diaz-Barrero, J.L.; Gibergans-Báguena, J.
    American mathematical monthly
    Vol. 118, num. 2, p. 183
    Date of publication: 2011-02
    Journal article
    Loading...
  • Angles of a triangle

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 117, num. 3, p. 285
    Date of publication: 2010-03
    Journal article
    Loading...
  • A Fibonacci inequality

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 116, num. 10, p. 942-943
    Date of publication: 2009-12-10
    Journal article
    Loading...
  • Problem 11465: an isoperimetric inequality

     Popescu, P.G.; Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 116, num. 9, p. 845
    Date of publication: 2009-11-09
    Journal article
    Loading...
  • Problem 11442 'A related result to Schweitzer's inequality'

     Diaz-Barrero, J.L.; Gibergans-Báguena, J.
    American mathematical monthly
    Vol. 116, num. 6, p. 547-548
    Date of publication: 2009-06
    Journal article
    Loading...
  • Problem 11385

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 115, num. 8, p. 758
    Date of publication: 2008-10
    Journal article
    Loading...
  • Problem 11339 'A Fibonacci-Lucas Inequality'

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 115, num. 1, p. 72
    Date of publication: 2008-01
    Journal article
    Loading...
  • Problem 11326 'An Isoperimetric Inequality'

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 114, num. 8, p. 836
    Date of publication: 2007-11
    Journal article
    Loading...
  • Limit of an Integral

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 114, num. 8, p. 750
    Date of publication: 2007-10
    Journal article
    Loading...
  • A Polynomial and its Zeros

     Diaz-Barrero, J.L.; Popescu, P.; Grivaux, J.
    American mathematical monthly
    Vol. 114, num. 7, p. 645-647
    Date of publication: 2007-09
    Journal article
    Loading...
  • A Recurrent Identity. Problem 11164

     Diaz-Barrero, J.L.; Ulrich, A.
    American mathematical monthly
    Vol. 114, num. 4, p. 364-365
    Date of publication: 2007-04
    Journal article
    Loading...
  • Problem 11225 A Limit of Integrals

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 113, num. 5, p. 459
    Date of publication: 2006-05
    Journal article
    Loading...
  • Problem 11190 A Rational Zero and Coefficient Identity

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 112, num. 10, p. 929
    Date of publication: 2005-12
    Journal article
    Loading...
  • Problem 11164 A Rational Identity

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 112, num. 6, p. 568
    Date of publication: 2005-07
    Journal article
    Loading...
  • Exact Soluytions for Minimax Optimization Problems

     Comellas, F.; Andres, J.
    American mathematical monthly
    Vol. 112, num. 5, p. 454-458
    Date of publication: 2005-05
    Journal article
    Loading...
  • Problem 11085

     Beck, M.; de Loera, J.; Develin, M.; Pfeifle, J.
    American mathematical monthly
    Vol. 111, num. 5, p. 440
    Date of publication: 2004
    Journal article
    Loading...
  • Problem 11008

     Diaz-Barrero, J.L.; Egozcue, J. J.
    American mathematical monthly
    Vol. 110, num. 4, p. 340
    Date of publication: 2003-04
    Journal article
    Loading...
  • Acycli and totally acylci orientations in plaar graphs

     Noy, M.
    American mathematical monthly
    Vol. 108, p. 66-68
    Date of publication: 2001-01
    Journal article
    Loading...
  • Periodic tilings as a dissection method

     Aguilo, F.; Fiol, M.
    American mathematical monthly
    Vol. 107, num. 4, p. 341-352
    Date of publication: 2000-04
    Journal article
    Loading...
  • Problem 10697

     Diaz-Barrero, J.L.
    American mathematical monthly
    Vol. 105, num. 10, p. 955
    Date of publication: 1998-12
    Journal article
    Loading...
  • Scaling sums into integrals (solution to a math proposal)

     Axness, C.; Schäfke, R.; Erterburn, D.
    American mathematical monthly
    Vol. 103, num. 6, p. 515-516
    Date of publication: 1996-06
    Journal article
    Loading...
  • Proposed problem 10227

     Montes, A.
    American mathematical monthly
    Vol. 99, num. 5, p. 463
    Date of publication: 1992-05
    Journal article
    Loading...